MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040045
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the emergency stop is damaged and control box needed to be replaced.Viking m mobile lift is a general-purpose lift with the intended use in; health care, intensive care and rehabilitation.Viking m mobile lift is an excellent aid in daily transfers of both adults and children.With 3 various lifting height positions viking m mobile lift gives a flexibility for most lifting situations such as lifting to and from wheel chair, bed, toilet and floor.The baxter technician replaced the complete control box to resolve.Based on this information, no further action is required.Although there was no reported injury with this event, if a report of an emergency function inoperative were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report that viking m had emergency function inoperative.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25192854
Report Number8030916-2026-00062
Device Sequence Number10110346
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874(11)241017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2040045
Device Catalogue Number2040045
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown